# SDR C2XA00IA225

- Difficulty date: July 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING SERVICE CHECK INSPECTION, THE AISLE PATH, OVERHEAD, AND RIGHT FORWARD EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACKS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
